# SDR IPXA1569626

- Difficulty date: September 29, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N544056
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, BULK CARGO COMPT TIEDOWN FITTING AT STA 1500 STR 20R CORRODED BEYOND L IMITS.  REPLACED IAW B757-SRM-51-40-02.
